# SDR FDEA201407051630

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 93,678 hours, 17,818 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FIXED LE CRACKED AT 3 - 4 SLAT TRACK.  CUT OUT DAMAGE IAW SRM 57-40-00 REPAIR 10, MAINTAINED .5 RADIUS.  PERFORMED HFEC OF CUT OUT AREA IAW NTSPM 08-10-00 WITH NO FURTHER DAMAGE NOTED.  CHECK SKIN THICKNESS IN BLENDED AREA.  MATERIAL REMOVED BETWEEN .002 & .003.  REMOVED FROM PARENT MATERIAL THICKNESS.  ALL STEPS WITHIN EA WINGS LT WING FIXED LE REPAIR OF SKIN DAMAGE, TRACK 8, XOS 529.5878 COMPLIED WITH.  THIS IS A MAJOR REPAIR.
